# SDR DL73S952203

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329DL
- Make and model: Boeing 737232
- Aircraft serial: 23101
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER DELAMINATED AT TOP LEFT SIDE T/E NEXT TO PREV REPAIR.  ACCOMPLISHED REPAIRS PER SRM 51-40-9 FIG 1 AND ERA 301817-14.
